Volume 17, Number 3, July-September 2011
|Page(s)||682 - 704|
|Published online||31 March 2010|
A saddle-point approach to the Monge-Kantorovich optimal transport problem
Modal-X, Université Paris Ouest, Bât. G, 200 av. de la République, 92001 Nanterre, France. firstname.lastname@example.org
The Monge-Kantorovich problem is revisited by means of a variant of the saddle-point method without appealing to c-conjugates. A new abstract characterization of the optimal plans is obtained in the case where the cost function takes infinite values. It leads us to new explicit sufficient and necessary optimality conditions. As by-products, we obtain a new proof of the well-known Kantorovich dual equality and an improvement of the convergence of the minimizing sequences.
Mathematics Subject Classification: 46N10 / 49J45 / 28A35
Key words: Convex optimization / saddle-point / conjugate duality / optimal transport
© EDP Sciences, SMAI, 2010
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.